# SDR AWXA200601359

- Difficulty date: July 20, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 58,810 hours, 34,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 652072238
- Condition: Cracked
- Location: Bs 420-440
- Part time: 58,810 hours, 34,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL B/S 420-440 STR 24R CRACKED.  REPAIRED INTERCOSTAL AT B/S 420-440 STR 24R IAW B737-300 SRM 51 - 70 - 11 - 0G FIG 1.
